# SDR C2XA01IA377

- Difficulty date: October 16, 2001
- Submitted: October 21, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120ER
- Aircraft serial: 120173
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 24540150
- Condition: Loose
- Location: Fuselage
- Component: Heat Exchanger
- Component part number: 1945463
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3442 NOTED SMOKE WARNING ON MAP, FOLLOWED BY #2 PACK FAIL IN FLIGHT.  RAN QRH ON BOTHWARNINGS, AND, RETURNED TO IAH.  BOTH WARNINGS CLEARED ON RETURN TO IAH.  IAH-  MAINTENANCE TIGHTENED CLAMPS ON NUMBER 2 HEAT EXCHANGER,PERFORMED A OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEM, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
